Alert archive / Wisconsin / Frost Advisories in 2007
Frost Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at May 27, 2007, 3:08 PM CDT for 8 counties in Wisconsin. It took effect at May 28, 2007, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2007, 3:08 PM CDT (20:08 UTC)
- In effect from
- May 28, 2007, 1:00 AM CDT
- Expired
- May 28, 2007, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marinette County, WI, Oconto County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 130 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 272008 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CDT SUN MAY 27 2007 ...AREAS OF FROST EXPECTED LATE TONIGHT OVER THE NORTH... .HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT. CLEARING SKIES...DIMINISHING WINDS AND VERY COOL TEMPERATURES WILL ALLOW FOR THE FORMATION OF FROST OVERNIGHT. WIZ005-010>013-018-019-021-280415- /O.NEW.KGRB.FR.Y.0002.070528T0600Z-070528T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 308 PM CDT SUN MAY 27 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY. THE COMBINATION OF CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE MIDDLE TO UPPER 30S OVERNIGHT. AREAS OF FROST ARE EXPECTED TO DEVELOP AND LAST UNTIL SHORTLY AFTER SUNRISE. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ECKBERG
2 follow-up statements
000 WWUS73 KGRB 280221 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CDT SUN MAY 27 2007 ...AREAS OF FROST EXPECTED ACROSS THE NORTH TONIGHT... .HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP TO CHILLY LEVELS...AND LEAD TO THE FORMATION OF FROST. WIZ005-010>013-018-019-021-281200- /O.CON.KGRB.FR.Y.0002.070528T0600Z-070528T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 921 PM CDT SUN MAY 27 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KGRB 280900 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CDT MON MAY 28 2007 WIZ005-010>013-018-019-021-281200- /O.CON.KGRB.FR.Y.0002.000000T0000Z-070528T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 400 AM CDT MON MAY 28 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. CLEAR SKIES...LIGHT WINDS AND TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL RESULT IN WIDESPREAD FROST ACROSS MUCH OF NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY THIS MORNING. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 27, 3:30 AM CDT, 11 hours 38 minutes earlier.
Area forecast discussion, May 27, 3:30 AM CDT, 11 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CDT SUN MAY 27 2007 .SHORT TERM...TODAY THROUGH MEMORIAL DAY...CLOUD TRENDS...SMALL PCPN CHCS OVER THE FAR NORTH...WINDS AND TEMPS WILL BE THE CONCERNS FOR TODAY...WITH FROST POTENTIAL OVER N WI THE MAIN DILEMMA FOR TONIGHT. UPPER LOW IN FAR SW ONTARIO WILL CONTINUE TO LIFT NE TODAY...WITH ASSOCIATED WRAPAROUND MOISTURE AND LIGHT SHOWERS CLIPPING NC WI. ABUNDANT CLOUDS WILL COVER MUCH OF NC AND FAR NE WI THIS MORNING... FOLLOWED BY PARTIAL CLEARING DURING THE AFTERNOON. FARTHER SOUTH... EXPECT PARTLY CLOUDY AND BREEZY CONDITIONS...WITH DEEP MIXING THROUGH AROUND 800 MB RESULTING IN WIND GUSTS TO 30 MPH. WENT ABOVE GUIDANCE FOR MAX TEMPS IN THE SOUTH...WHERE THERE WILL BE MORE SUNSHINE...AND IN THE EAST...WHERE WESTERLY DOWNSLOPE WINDS WILL ADD A FEW DEGREES. HIGH PRESSURE WILL BUILD INTO WISCONSIN TONIGHT...WITH CLEAR SKIES AND LIGHT WINDS ALLOWING TEMPS TO DROP BLO GUIDANCE LEVELS IN MANY AREAS. WILL KEEP THE MENTION OF PATCHY FROST OVER NC/FAR NE WI...WHERE TEMPS ARE FCST TO DROP INTO THE MIDDLE 30S. A FROST ADVISORY MAY BE NEEDED IN THIS AREA...BUT WILL LET THE DAY SHIFT TAKE A CLOSER LOOK AND DECIDE IF HEADLINES ARE NEEDED. ON MEMORIAL DAY...A WEAKENING S/W TROF AND INCREASING WAA/ISENT LIFT WILL RESULT IN A GRADUAL INCREASE IN CLOUDS DURING THE DAY...BUT NO PCPN IS ANTICIPATED. MIXING THROUGH AROUND 850 MB SHOULD YIELD MAX TEMPS IN THE 70 TO 75 RANGE...EXCEPT NEAR LK MICH...WHERE SOUTH-SOUTHEAST WINDS WILL KEEP THE IMMEDIATE LKSHR COOLER. .LONG TERM...MON NGT THRU NXT SAT. MAIN FCST FOCUS REMAINS THE DURATION OF PCPN TOWARD THE MID-WEEK PERIOD AS MDLS ARE STILL STRUGGLING WITH THE HANDLING OF THE UPR TROF. MDLS SLOWLY BRING THE UPR TROF INTO THE NRN PLAINS MON NGT WHICH WL HELP MOV A CDFNT TOWARD THE RED RIVER VALLEY BY 12Z TUE. BROAD S-SW WNDS TO BE LOCATED OVR THE WRN GREAT LKS BY THIS TIME ALLOWING FOR A WRMFNT TO LIFT NEWD ACROSS WI. BETTER FORCING/LIFT TO BE SITUATED TO OUR WEST IN THE VCNTY OF THE CDFNT...AND DESPITE THE WRMFNT IN OUR GENERAL VCNTY... JUST DO NOT SEE ENUF FORCING TO CARRY ANY MENTION OF PCPN OVR NE WI... THEREFORE HAVE REMOVED THE SLGT CHC WORDING FROM THE FCST. DO NOT EXPECT MUCH OF A TEMPS DROP MON NGT AS ENUF MIXING TO CONT THRU THE NGT AND WARM TEMPS ALOFT HELP KEEP READINGS IN THE 50 TO 55 DEG RANGE. RAIN CHCS TO BE ON THE INCREASE ACROSS NE WI ON TUE AS THE CDFNT PUSHES ACROSS THE UPR MIDWEST AND A LEAD SHRTWV TROF LIFTS NE ACROSS WRN WI. ONCE AGAIN...BETTER FORCING/LIFT REMAINS TO OUR WEST BUT THERE WL BE BETTER INSTABILITY OVR WI WHERE CAPES APPROACH 1K J/KG AND LIS DROP TO AROUND -1 OR -2. THERE WL BE PLENTY OF MSTR TO WORK WITH AS DEW PTS CLIMB WELL INTO THE 50S (IF NOT LWR 60S) AND PW VALUES APPROACH 1.5 INCHES. EXPECT CONVECTION OVR MN/WRN WI TUE MORNING TO MOV EAST DURING THE DAY...THEREFORE HIGHER POPS PLACED OVR NE WI FOR TUE AFTERNOON. MILD START TO THE DAY SHOULD ALLOW TEMPS TO WARM QUICKLY BEFORE THICKER CLDS AND PCPN ARRIVE. PREV SHIFT HAD THIS WELL-COVERED. CDFNT EASES ITS WAY TOWARD CNTLR WI TUE NGT WHICH WL HELP TO FOCUS MSTR AS FORCING/LIFT IMPROVES OVR THE RGN. HIGHEST POPS TO BE LOCATED OVR CNTRL WI DUE TO FRONTAL LOCATION AND CANT RULE OUT A HVY DOWNPOUR WITH PW VALUES REMAINING AT 1.5 INCHES. PLENTY OF THICK CLDS AND SW WNDS AHD OF THE FNT WL BRING ANOTHER MILD NGT TO NE WI. READINGS MAY NOT DROP BLO 60 DEGS ACROSS SRN SECTIONS OF THE FCST AREA. CDFNT TO CRAWL ACROSS THE REMAINDER OF ERN WI ON WED...THUS CHC POPS ARE AGAIN NECESSARY. HIGHER POPS FOR ERN WI AND HAVE TRAILED POPS DOWN OVR CNTRL WI...ALTHO SPD OF THE FNT WL PLAY A LRG ROLE AS TO PCPN TIMING. MAX TEMPS ON WED ARE NO BARGAIN DEPENDING ON THE EXTENT OF PCPN. DO NOT SEE ANY OVERWHELMING EVIDENCE TO MAKE ANY MAJOR CHGS WITH REGARDS TO TEMPS ATTM. THE CDFNT IS PROGGED TO STILL BE LINGERING AROUND INTO WED NGT AS IT ENCOUNTERS THE ERN U.S. UPR RDG. BIGGER STORY FOR WED NGT INTO THU IS WHAT WL BECOME OF THE OLD UPR TROF? GFS AND UKMET REMAIN ADAMANT IN CLOSING THIS TROF INTO AN UPR LOW DUE TO ANOTHER UPR RDG BUILDING INTO THE CANADIAN PRAIRIE. EVEN THE NEW 00Z ECMWF NOW AT LEAST TRIES TO CLOSE THE UPR TROF OVR THE WRN GREAT LKS ON THU. THIS SCENARIO WOULD BRING AT LEAST A CHC OF LGT SHWRS TO ALL OF NE WI INTO THU AS VARIOUS SHRTWVS ROTATE AROUND THE UPR LOW/TROF AND COLD POOL ALOFT MAY PROVIDE ENUF INSTABILITY TO POP UP A TSTM OR TWO. HAVE CARRIED A CONTINUED CHC OF SHWRS/ISLTD TSTMS INTO THU NGT AS THE UPR LOW/TROF NOW MOVS THRU THE WRN GREAT LKS RGN. IN FACT...WOULD NOT BE SURPRISED TO SEE A SML CHC LINGER INTO FRI ESP IF THE GFS TURNS OUT TO BE CORRECT. A WEAK AREA OF HI PRES TO THEN BUILD INTO THE RGN BY NXT SAT WHICH SHOULD ALLOW FOR A DRYING PERIOD TO TAKE PLACE. && .AVIATION...AT 08Z...A COLD FRONT WAS MOVG THROUGH THE LKSHR RGN. THIS FRONTAL PASSAGE WILL BRING AN END TO THE LIFR CONDITIONS NEAR THE LAKE. MVFR CIGS AND A FEW LGT SHOWERS WILL AFFECT MUCH OF NC AND FAR NE WI THIS MORNING...AS MOISTURE CONTINUES TO WRAP AROUND A LOW PRESSURE SYSTEM IN SW ONTARIO. THE CIGS SHOULD RISE TO VFR LEVELS BY EARLY AFTERNOON...WITH DECREASING SKY COVER EXPECTED AS THE DAY PROGRESSES. HIGH PRESSURE WILL MOVE INTO THE RGN TONIGHT...BRINGING VFR CONDITIONS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, May 27, 5:30 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 530 AM CDT SUN MAY 27 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 530 AM CDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SOME FROST IS EXPECTED ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT. AGRICULTURAL ENTHUSIASTS SHOULD TAKE CARE TO PROTECT TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE BOTH TUESDAY AND WEDNESDAY AS A SLOW MOVING COLD FRONT MOVES THROUGH THE REGION. IF ENOUGH DAYTIME HEATING CAN OCCUR...ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP. THE PRIMARY RISK WOULD BE DAMAGING WINDS. ISOLATED THUNDERSTORMS MAY LINGER THROUGH THURSDAY...HOWEVER THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY TODAY OR TONIGHT. LMZ521-522-541>543-564-281100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 530 AM CDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE BOTH TUESDAY AND WEDNESDAY. IF ENOUGH DAYTIME HEATING CAN OCCUR...ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP. KIECKBUSCH/KALLAS WEATHER.GOV/GREENBAY
Nearby
Frost Advisories in Wisconsin, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.